# SDR SWAA2024031257715

- Difficulty date: March 1, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1ENGINE HIGH STAGE REGULATOR MOUNT BRACKET IS CRACKED<[01] REMOVED AND REPLACED MOUNT BRACKET PER PPBU 71-00-02.;[02] REMOVED AND REPLACED MOUNT BRACKET PER PPBU 71-00-02.
